# SDR C2XA11CL076

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 13,539 hours, 7,964 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 200403126
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 13,539 hours, 7,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 2563 THE CREW REPORTED A BLEED 2 OVERTEMP MESSAGE ON THE ECIAS ON CLIMBOUT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 HIGH STAGE VALVE PRESSURE SWITCH AND THE NR 2 FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD.
